# SDR NOCA19106

- Difficulty date: November 7, 2006
- Submitted: November 10, 2006
- Operation: Air carrier
- Aircraft: N767NA
- Make and model: Boeing 767324
- Aircraft serial: 27569
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 1460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO DOOR CUTOUT LOWER SILL HAS CORROSION NEAR FASTENER AT STATION 1460.  ALODINED, PRIMED AND INSTALLED NEW FASTENER AT BULK CARGO DOOR LOWER SILL STA 1460.
